Seizure xyrem

Common Questions and Answers about Seizure xyrem

seizure

Avatar f tn I talked to a dr friend and he said 2-3 lortab for a year was too much to quit cold turkey and told me to taper off. He said It Could cause me to have a seizure. Has anyone had this happen?? I am now down to half a pill a day for the last 4-5 days and want to stop now. He said to wean even more all the way down to a half every other day. It feels worse to me doing it this way. I feel like I have had the flu since I started weaning off three weeks ago.
620923 tn?1452919248 For my narcolepsy I take a medicine before I go to bed and then again 3-4 hours later in the middle of the night. It's called Xyrem. It's pretty tightly controlled. I have to be on some sort of list and have it shipped to me from a central specialized pharmacy. (and ya you can bet it costs an arm and a leg... even w/ insurance). The medicine is supposed to change your brain wave patterns when your sleeping to help keep your sleep cycles more "normal".
Avatar n tn Eventually Someone decided to do a sleep study. Turns out that I have narcolepsy. I am currently taking Xyrem and my symptoms have improved but I still have the memory loss and confusion at times. I'm still lethargic but my dizziness is gone. So if you have not had a sleep study. its worth a try. Poor sleep even if you think your sleeping can cause alot of these symptoms.